# SDR 9710172702

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2150 · Cabin Cooling System
- Part: Overheat Switch
- Condition: Failed
- Location: Lt Acm
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT, LEFT PACK WARNING INDICATION ILLUMINATED WITH LOSS OF PRESSURIZATION.  PACK REINSTATEMENT PROCEDURES FAILED TO BRING LEFT PACK ON LINE.  AIRCRAFT DESCENDED TO FLIGHT LEVEL 11,000 FEET AND PROCEEDED ON COMPLETING SEGMENT LANDING WITHOUT INCIDENT.  REPLACED ACM DISCHARGE OVERHEAT SWITCH, OPERATIONAL CHECK OK.
